# SDR A6WA2017060745038

- Difficulty date: May 18, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,214 hours, 33,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FROM BS 589 TO 621, LBL 27.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-21 AND REO 601R-53-61-3778 REV-A.
